# SDR REXA2024103101274

- Difficulty date: October 23, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK CORRODED BETWEEN F.S. 677 TO F.S. 720.   REMOVED AND REPLACED SEAT TRACK  IAW CRJ900 AMM 53-00-49-000/400-801 A07
